Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 3, Pages 441-448
http://dx.doi.org/10.1155/S0161171285000485

Norm-preserving LL integral transformations

Department of Mathematics, University of Wisconsin-Oshkosh, Oshkosh 54901, Wisconsin, USA

Received 22 March 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Chuen Wei, “Norm-preserving integral transformations,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 441-448, 1985. doi:10.1155/S0161171285000485